# SDR UPS05M44674

- Difficulty date: May 8, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 43,692 hours, 8,279 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01747
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING, UPPER SURFACE, AFT WING SPAR JUST FWD OF NR 3 SPOILER, STRAP HAS BULGE & CRACKED SEALANT, NEED TO EVALUATE FOR CORROSION (2 SPOTS).  PERFORMED CORROSION REPAIR ON LT WING UPPER SURFACE AFT WING SPAR IAW SAA SK 254-796823 & UPS REPAIR/ALTERATION AUTHORIZATION ENGRG FILE MD11-57-20021.
